Sur l'équation aux différences affine du premier ordre unidimensionnelle
Annales de l'Institut Fourier, Volume 46 (1996) no. 1, p. 139-181
The phenomena of bifurcation delay and buffer-point for planar slow-fast discrete systems are studied. A geometrical explanation of these phenomena based on the examination of landscape functions is given. The existence and the exponential instability of great canards, which are trajectories that do not have a buffer point, is then proven. Three examples illustrate these phenomena. The first one introduces the problems, the second one yields an experimentation of the theoretical study on great canards, the third one leads to the study of the rake phenomenon which appears in non invertible systems. This study is generalized in the last part and yields a result on the perturbations of diverging geometric series.
On étudie les phénomènes de retard à la bifurcation et de butée pour des systèmes discrets lents-rapides du plan. On donne une explication géométrique de ces phénomènes basée sur l’examen de fonctions reliefs. On démontre ensuite l’existence et la vie brève des longs canards, qui sont des trajectoires ne présentant pas de butée. Trois exemples illustrent ces phénomènes. Le premier expose la problématique, le second permet une expérimentation de l’étude théorique sur les longs canards, le troisième conduit à l’étude du phénomène de râteau apparaissant dans les systèmes non inversibles. Cette étude est généralisée dans la dernière partie et fournit un résultat sur les perturbations de séries géométriques divergentes.
@article{AIF_1996__46_1_139_0,
     author = {Fruchard, Augustin},
     title = {Sur l'\'equation aux diff\'erences affine du premier ordre unidimensionnelle},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {1},
     year = {1996},
     pages = {139-181},
     doi = {10.5802/aif.1510},
     zbl = {0842.34042},
     mrnumber = {97e:39004},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1996__46_1_139_0}
}
Fruchard, Augustin. Sur l'équation aux différences affine du premier ordre unidimensionnelle. Annales de l'Institut Fourier, Volume 46 (1996) no. 1, pp. 139-181. doi : 10.5802/aif.1510. http://www.numdam.org/item/AIF_1996__46_1_139_0/

[AS] M. Abramovitz and I.A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Appl. Math. Ser. 55, U.S. Govt. Printing Office, Washington D.C. (1964). | Zbl 0171.38503

[B] C. Baesens, Courbes invariantes d'une application lente-rapide analytique et retard à la bifurcation, C. R. Acad. Sci. Paris, t. 317, Série I (1993), 1109-1114 ou bien Gevrey series and dynamic bifurcations for analytic slow-fast mappings, Nonlinearity 8 (1995), 179-201. | MR 94k:58094 | Zbl 0802.58047

[Ba] R.W. Barnes, The linear difference equation of the first order, Proc. London Math. Soc. 2e série, t. II (1904), 438-469. | JFM 36.0406.04

[Bt] P.M. Batchelder, An introduction to linear difference equations, Dover Publication, New York, 1967.

[vdB] I.P. Van Den Berg, Nonstandard Asymptotic Analysis, Lecture Note in Mathematics 1249, Springer Verlag (1987). | MR 89g:03097 | Zbl 0633.41001

[C] J.-L. Callot, Champs lents-rapides complexes à une dimension lente, Ann. Sci. École Norm. Sup., (4) 26-2 (1993), 149-173. | Numdam | MR 94e:34057 | Zbl 0769.34005

[E] A. Erdelyi et al., Higher Transcendental Functions, McGraw-Hill, New York, 1953. | MR 15,419i | Zbl 0051.30303 | Zbl 0052.29502

[F1] A. Fruchard, Canards discrets, C. R. Acad. Sci. Paris 307, I (1988), 41-46. | MR 89e:03116 | Zbl 0652.58031

[F2] A. Fruchard, Canards discrets, thèse de Doctorat de l'Université de Paris 7 (1991) ou bien Canards et râteaux, Ann. Inst. Fourier, Grenoble, 42, 4 (1992), 825-855. | Numdam | Zbl 0756.39003

[F3] A. Fruchard, The sum of a function, à paraître dans Analysis (1996). | MR 97d:39002 | Zbl 0845.39001

[K] F. Koudjeti, Elements of External Calculus, Thèse de Doctorat de l'Université de Groningue, P.O. Box 800, NL-9700 AV Groningen, Pays-Bas, Labyrint Publication, 1995.

[L] Y.L. Luke, The Special Functions and Their Approximations, Academic Press, New York, 1969. | Zbl 0193.01701

[N] A.I. Neishtadt, Persistence of stability loss for dynamical bifurcations, Diff. Equations, 23 (1987), 1385-1390 et 24 (1988), 171-176. | Zbl 0716.34064

[Ne] E. Nelson, A new approach to non standard analysis, Bull. Amer. Math. Soc., 83-6 (1977), 1165-1198. | MR 57 #9544 | Zbl 0373.02040

[Nö] M. Noerlund, Les équations aux différences, Bull. Sci. Math. 2e série, n° 44 (1920), 174-192 et 200-220. | JFM 47.0422.03

[R] A. Robinson, Non Standard Analysis, North-Holland, 1966. | MR 34 #5680 | Zbl 0151.00803

[S] M.A. Shishkova, Examination of system of differential equations with a small parameter in the highest derivatives, Soviet. Math. Dokl., 14 n° 2 (1973), 483-486. | Zbl 0289.34083